| Model Number |
CF-H180AI |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that, during reprocessing, the colonovideoscope tested positive for more than 80 colony forming units (cfus) of unspecified contamination.All channels were sampled.The user did not report any contamination or any other serious deterioration in state of health of any person, to which the scope could have been a contributory cause.
Event or Problem Description
No additional information provided by the customer.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of third-party testing, the device evaluation and the complaint investigation.The device was evaluated where an additional potential adverse event was confirmed where the biopsy port, air/water cylinder, and suction cylinder had corrosion.Based on the results of the investigation, the reported event could not be confirmed, and a root cause could not be determined.Growth of microorganisms were reported through culture testing by the user after reprocessing.However, when olympus culture tested after reprocessing in accordance with the instructions for use (ifu) before repair, the results conformed to the regulation's recommendation.Olympus will continue to monitor field performance for this device.